# SDR SCNA20231030240

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 42,911 hours, 17,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT GIRT BAR LATCH HAS SHEARED RIVETS.  REPLACED SHEARED R2 GIRT BAR LATCH RIVET REF SRM 51-40-02
